AMS eContent Search Results
Matches for: msc=(14F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. Z. Wang and D. Zaffran. A remark on the Hard Lefschetz Theorem for Kähler orbifolds. Proc. Amer. Math. Soc. 137 (2009) 2497-2501. MR 2497461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chris Macmeikan. The Poincaré polynomial of an mp arrangement. Proc. Amer. Math. Soc. 132 (2004) 1575-1580. MR 2051116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eva Maria Feichtner. Rational versus real cohomology algebras of low-dimensional toric varieties. Proc. Amer. Math. Soc. 131 (2003) 1695-1704. MR 1955255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masayoshi Nagase. Hodge theory of singular algebraic curves . Proc. Amer. Math. Soc. 108 (1990) 1095-1101. MR 1002162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ersan Akyildiz. A vector field with one zero on $G/P$ . Proc. Amer. Math. Soc. 67 (1977) 32-34. MR 0457442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society